Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 44, Number 1

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Small gaps between prime numbers: The work of Goldston-Pintz-Yildirim
K. Soundararajan.
Bull. Amer. Math. Soc. 44 (2007), 1-18
Abstract, references and article information
Full-text PDF
MathSciNet review: 2265008
On Dinur’s proof of the PCP theorem
Jaikumar Radhakrishnan and Madhu Sudan.
Bull. Amer. Math. Soc. 44 (2007), 19-61
Abstract, references and article information
Full-text PDF
MathSciNet review: 2265009
Contact network epidemiology: Bond percolation applied to infectious disease prediction and control
Lauren Ancel Meyers.
Bull. Amer. Math. Soc. 44 (2007), 63-86
Abstract, references and article information
Full-text PDF
MathSciNet review: 2265010
Symbolic dynamics for the modular surface and beyond
Svetlana Katok and Ilie Ugarcovici.
Bull. Amer. Math. Soc. 44 (2007), 87-132
Abstract, references and article information
Full-text PDF
MathSciNet review: 2265011

Mathematical Perspectives

About the cover: Kummer’s tables
Harold M. Edwards.
Bull. Amer. Math. Soc. 44 (2007), 133-135
Abstract, references and article information
Full-text PDF
MathSciNet review: 2265012
Selections Reprinted from "Mathematical Reviews"
Bull. Amer. Math. Soc. 44 (2007), 137-138
Review Information
Full-text PDF

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Free energy and self-interacting particles, by Takashi Suzuki.
Reviewer: Howard A. Levine
Bull. Amer. Math. Soc. 44 (2007), 139-145
Review information
Full-text PDF
Computational ergodic theory, by Geon Ho Choe.
Reviewer: Bruce Kitchens
Bull. Amer. Math. Soc. 44 (2007), 147-155
Review information
Full-text PDF
Multiplicative invariant theory, by Martin Lorenz.
Reviewer: D. S. Passman
Bull. Amer. Math. Soc. 44 (2007), 157-162
Review information
Full-text PDF